# SDR JIKA2016120201

- Difficulty date: December 2, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N529AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- Aircraft time: 29,953 hours, 43,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED ON APPROACH, WITH THE LANDING GEAR SELECTED DOWN.  THE RIGHT MAIN (GREEN) GEAR DOWN INDICATOR LIGHT DID NOT ILLUMINATE. THE PILOT ACTUATED THE PUSH TO TEST CIRCUIT AND NOTED THAT THE RIGHT GEAR INDICATOR LIGHTS WERE NOT ILLUMINATING.  THE PILOT THEN REQUESTED A GO-AROUND TO TROUBLESHOOT THE ISSUE. THE PILOT PERFORMED TWO MORE GEAR RETRACTIONS AND EXTENSIONS. NO RIGHT GEAR DOWN AND LOCKED INDICATION OCCURRED. FOLLOWED THE QUICK REFERENCE HAND BOOK PROCEDURES, AND PERFORMED A PRECAUTIONARY MANUAL GEAR EXTENSION TO VERIFY THE RIGHT GEAR WAS DOWN AND LOCKED. LANDED WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR DOWN AND LOCKED INDICATOR LAMPS WITH NEW.  PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR AND OPERATION WAS NORMAL, ALL INDICATIONS INDICATING AND NO SUBSEQUENT DEFECTS HAVE BEEN REPORTED.
